MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: (b)(6).
 
Event or Problem Description
It was reported that the device became stuck on the wire, and the procedure was cancelled post-sedation.A 1.85mm jetstream sc was selected for use in a left leg angioplasty procedure within the superficial femoral artery (sfa).During the procedure, the device became stuck on the wire within the sfa.The device would not budge so both the catheter and wire were removed together as a system.The procedure was not completed.No patient complications were reported.

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11178855
Report Number2134265-2021-00251
Device Sequence Number11320639
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public08714729889861
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2022
Device Model Number45006
Device Catalogue Number45006
Device Lot Number0026132123
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/15/2021
Patient Sequence Number1